Posted by: Just a Little Wonder | 2009-05-13

Break-through bleed during cycle?

Good Morning Doc

I recently saw my gynae for amy annual check up and I informed her that for the last few months I have been experience a brown discharge for +/- 3 days in the middle of my cycle, she suggested that it is break-through bleeding. I am on currently on Nordette, and have been for many years.
I know that what usally has a break-through bleed when they stop the pill, but Im constant with mine and this happens every month.Could you please explain to me, what this break-through bleed means?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It may mean that the dose of the Pill is too low, and you need a stronger pill. I presume you have had a recent pap smear and internal examination.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.